# SDR COMA0660170

- Difficulty date: February 21, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 24,696 hours, 21,783 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10019
- Part serial: 2058
- Condition: Failed
- Location: T/E Flap
- Part time: 9,662 hours, 8,073 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5313 - DURING LANDING AT BWI RECEIVED A FLAP FAIL CAUTION MESSAGE AT 20 DEGREES.  REPLACED THE LEFT WING OUTBOARD FLAP OUTER ACTUATOR.
